# SDR DALA1123039878

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 65 HAS CORROSION AROUND EDGES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW  DC-9 SRM 53-01 FIG 1 SH 3.  REMOVED DAMAGE 8.5 X 21 INCHES.  FABRICATED AND INSTALLED DOUBLER IAW DC-9 SRM 53-01 FIG 4 AND ER/A 489369-14.  APPLIED PERMANENT REPAIR ID TAG PER PS900-5-1 N 4.  DOUBLER MAT .032 7075-T6.
